# SDR SWAA2024022050883

- Difficulty date: February 9, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8817L
- Make and model: Boeing 737-8
- Aircraft serial: 42537
- Aircraft time: 8,866 hours, 5,009 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OUTBOARD SIDE FAN COWL SUPPORT BEAM BONDING WIRE GD4182 IS BROKEN.  R & R #1 PYLON OUTBOARD SIDE FAN COWL SUPPORT BEAM BONDING WIRE GD4182 AND BRACKET IAW AMM 70-00-01-400-801-G0,  SWPM 20-20-10, & SRM 51-40-02-OG-0, TESTED GOOD.   R & R NR 1 PYLON OTBD SIDE FAN COWL SUPPORT BEAM.  PERFORMED BONDING TEST AT BONDING WIRE GD4182 & BRACKET IAW AMM 70-00-01-400-801-G0, SWPM 20-20-10, & SRM 51-40-02-OG-0.  BONDING TESTED GOOD.   R & R NR 1 PYLON OTBD SIDE FAN COWL SUPPORT BEAM. PERFORMED BONDING TEST AT BONDING WIRE GD4182 & BRACKET IAW AMM 70-00-01-400-801-G0, SWPM 20-20-10, & SRM 51-40-02-OG-0.  R & R NR 1 PYLON OTBD SIDE FAN COWL SUPPORT BEAM BONDING WIRE GD4182 & BRACKET IAW AMM 70-00-01-400-801-G0, SWPM 20-20-10, & SRM 51-40-02-OG-0.  BONDING TESTED GOOD.  R & R NR 1 PYLON OTBD SIDE FAN COWL SUPPORT BEAM BONDING WIRE GD4182 & PERFORMED BONDING TEST IAW AMM 70-00-01-400-801-G0, & SWPM 20-20-10. BONDING TESTED GOOD.
